# SDR SWAA2022013154710

- Difficulty date: July 30, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 46,805 hours, 27,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD SCUFF PLATE SCREW HOLES PULLED THROUGH. / REPLACED P/N 146A8341-7 IAW SRM 51-70-11.
